# SDR ARWA980405

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1138
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Comparator
- Part number: 472085119
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ATL - FLT 20 - FLAPS LOCKED OUT ON TAKEOFF AT 10.  NO EMERGENCY DECLARED, AIR TURN BACK NO FUEL DUMPED.  REMOVED AND REPLACED SLAT COMPARATOR.  OPS CHECKED NORMAL AT THIS TIME IAW MM 27-00-00.  (M)
